# SDR ASOA20120922083

- Difficulty date: September 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 26,904 hours, 14,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, EMERGENCY LIGHT ABOVE SEAT 12A WAS FOUND INOPERATIVE.  MX R & R 12A EMERGENCY LIGHT LAMP WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
